Journal of Mathematical Systems, Estimation, and Control logo

Volume 5, Number 3
1995


DLA Ejournal Home | JMSEC Home | Table of Contents for this issue | Search JMSEC and other ejournals

The print edition of Journal of Mathematical Systems, Estimation, and Control includes a 4-page summary of each of the following full length articles. Each summary includes a retrieval number for the full article; this number is noted before the title.

Articles:

(92025) A Measure Change Derivation of Continuous State Baum-Welch Estimators
Lakhdar Aggoun, Robert J. Elliott, John B. Moore PDF PostScript

(89459) Splitting Subspaces and Acausal Spectral Factors
György Michaletzky, Augusto Ferrante PDF PostScript

(50634) A Hamiltonian Formalism for Optimization Problems
Leonid Faybusovich PDF PostScript

(28005) Lowering the Orders of Derivatives of Controls in Generalized State Space Systems
E. Delaleau, W. Respondek PDF PostScript
[Note: Errata in v6n2]

(70408) Time Minimal Synthesis for Planar Systems in the Neighborhood of a Terminal Manifold of Codimension One
B. Bonnard, M. Pelletier PDF PostScript


DLA Ejournal Home | JMSEC Home | Table of Contents for this issue | Search JMSEC and other ejournals